Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dizziness and lightheadedness when on BP medication?

I have RA & my doctor wants me on high blood pressure meds - my bp is usually less than 120 / 80 - occassionaly it does go up - thus the blood pressure meds.-----I have a lot of dizzyness and light head. trying to find something that will work better - taking Naproxen sodium for RA.
Wed, 2 Apr 2014
Report Abuse
Diabetologist 's  Response
Dear sir

Dizziness and lightheadedness is caused due to sudden decrease in the blood pressure or persistent low blood pressure.

Secondly review your blood pressure, even though your blood pressure might appear normal but there will variation in the posture and time.

Your blood pressure might increase in the morning and decrease in the night or viceversa.

So what best you can do is to review your blood pressure three times a day. especially in the night times, adjust your medications so that you will not overload the tablets once a time.

Thanks
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Have had high blood pressure and have benn taking Loaart/HCT 50-12.5 tabs and alsometprololer25mG tabs to slow heart beat. Have had some light...

Recent questions on  Antipyretic

doctor1 MD

hi there, my 16 month old baby is running a fever. his temperature went up to 39 degrees last night, I am afraid it will be high again tonight. i...

doctor1 MD

Hi my 4 year old son had a temp of 102 this morning but said he felt fine. Then it went to 99 after giving him childrens tylenol and he started...

doctor1 MD

my 12 yr old son complained of a sore throat and slight headache earlier today I gave him on 81 mg baby aspirin then approx. 3 hours later he...

doctor1 MD

HI. We are on Vacation in the Moutains. My six year old son complained yesterday with a tummy ache, which only lasted a little while. Last night as...

doctor1 MD

what kind of pain medication would I take for rectal pain?

doctor1 MD

7 MONTH'S BABY SUFFERING FROM COLD FOR 8 DAYS WAS USING CEFPODOXIME AND ZYR COLD SYRUP.BUT NOW HE IS IN FEVER THAT REACHES TO 102F IN EVERY NIGHT...

doctor1 MD

I'm nursing my one year old. I've been taking pepto bismal for the last two days. I just looked up the info and it says not to take. She has a...